# SDR COMA0560202

- Difficulty date: March 23, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 16,283 hours, 15,436 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5084, RECEIVED A LT T/R UNLOCK CAUTION MESSAGE DURING CRUISE FLIGHT, CREW DECLARED AN EMERGENCY AND DIVERTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  DEFERRED THRUST REVERSER IAW MEL 78-30-01.
